# SDR 7C7A201709020206

- Difficulty date: September 1, 2017
- Submitted: September 2, 2017
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 42,458 hours, 48,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 610478X
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EXIT AND EMERGENCY LIGHTS INOPERATIVE. FOUND THE BATTERY DISCHARGED.
